Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2020, 11:42 AM CDT for Boyd County, Holt County, Nebraska. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 11:42 AM CDT (16:42 UTC)
- Expired
- Jun 6, 2020, 12:30 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The Sioux Falls radar (KFSD), 164 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 11:47 AM CDT | HAIL 1.75 | 16 Nnw Oneill, NE | RELAYED FROM MEDIA, TIME ESTIMATED BY RADAR. |
| Jun 6, 12:07 PM CDT | HAIL 1.5 | 10 Sse Spencer, NE | RELAYED BY MEDIA, TIME ESTIMATED BY RADAR. |
| Jun 6, 12:15 PM CDT | HAIL 1.75 | 4 Sw Bristow, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
725
WUUS53 KLBF 061642
SVRLBF
NEC015-089-061730-
/O.NEW.KLBF.SV.W.0069.200606T1642Z-200606T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1142 AM CDT Sat Jun 6 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
North central Holt County in north central Nebraska...
Eastern Boyd County in north central Nebraska...
* Until 1230 PM CDT.
* At 1142 AM CDT, a severe thunderstorm was located 14 miles
northeast of Atkinson, or 14 miles south of Spencer, moving
northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Spencer, Lynch, Gross, Bristow, Spencer Dam, Midway and Anncar.
This includes the following highways...
Highway 281 between mile markers 195 and 216.
Highway 12 between mile markers 123 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4286 9831 4259 9868 4269 9887 4300 9861
4300 9850
TIME...MOT...LOC 1642Z 217DEG 25KT 4266 9875
HAIL...1.50IN
WIND...60MPH
$$
CDC2 follow-up statements
174
WWUS53 KLBF 061707
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1207 PM CDT Sat Jun 6 2020
NEC015-089-061730-
/O.CON.KLBF.SV.W.0069.000000T0000Z-200606T1730Z/
Holt NE-Boyd NE-
1207 PM CDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTH CENTRAL HOLT AND EASTERN BOYD COUNTIES...
At 1206 PM CDT, a severe thunderstorm was located near Spencer,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Spencer, Lynch, Gross, Bristow and Spencer Dam.
This includes the following highways...
Highway 281 between mile markers 204 and 216.
Highway 12 between mile markers 123 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4286 9831 4267 9858 4283 9875 4300 9861
4300 9850
TIME...MOT...LOC 1706Z 207DEG 23KT 4280 9865
HAIL...1.00IN
WIND...60MPH
$$
CDC115
WWUS53 KLBF 061728
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1228 PM CDT Sat Jun 6 2020
NEC015-089-061738-
/O.EXP.KLBF.SV.W.0069.000000T0000Z-200606T1730Z/
Holt NE-Boyd NE-
1228 PM CDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLT AND EASTERN
BOYD COUNTIES WILL EXPIRE AT 1230 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4286 9831 4267 9858 4283 9875 4300 9861
4300 9850
TIME...MOT...LOC 1728Z 217DEG 25KT 4292 9853
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:53 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 6, 8:53 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 853 AM CDT Sat Jun 6 2020 .UPDATE... Issued at 852 AM CDT Sat Jun 6 2020 WFO GID has a severe storm underway. Large hail appears to be the hazard. The culprit is steep lapse rates and a warm front lifting north through srn Nebraska. The HRRR is the basis for a forecast update for isolated to scattered storms today as this front lifts north. Storm coverage will increase across wrn Nebraska late this afternoon. Given the volatility of the atmosphere, severe wording for large hail and wind damage is in place across wrn and ncntl Nebraska starting this morning. && .SHORT TERM...(Today through Sunday) Issued at 407 AM CDT Sat Jun 6 2020 Short term concerns revolve around the potential for severe weather both Saturday and Sunday across portions of western and north central Nebraska. Large-scale pattern shows large scale ridging across the southern plains caught between departing troughing in the east and stronger troughing to the west. Highly amplified flow across the across the Rockies will slowly shift east through the day Saturday as a disturbance lifts up out of the desert southwest and into the central Rockies today which will be the impetus for thunderstorm development late this afternoon and evening. Prior to that, strong southerly flow in the lowest levels will increase in response to approaching mid-level wave. This will lead to strong winds developing this afternoon as h7 and h85 winds 2 to 3 standard deviations above climatology overspread much of the central plains. Looking at morning RAP forecast soundings, these increased winds with good insolation will allow the boundary layer to mix to a depth of 3-4km. With the winds in this layer largely unidirectional and generally south-southwest to north-northeast, momentum transfers will be efficient during the daytime. As a result, winds will likely climb into the 20-30 mph sustained range with gusts up to 50 mph possible...the strongest of these generally across the Sandhills into southwest Nebraska. Temperatures will be very warm today as h85 temperatures approach 30 degrees celsius which may be record territory for LBF on a 07/00z sounding. Given these very anomalous temperatures and winds being favorable for mixing, have boosted temperatures slightly with all locations climbing into the 90s and a few spots potentially touching triple digits. Cloud cover may slow things down a bit if it ends up being thicker than forecast, but confidence is high in most locations reaching the mid 90s at least. What will be limited today is the overlap of the heat and humidity and though a few locations may see heat indices reach the low 100s, all locations should fall short of Heat Advisory criteria. Attention quickly turns to the western half of the CWA where the SPC has highlights in the SWO Day 1 for Slight and Enhanced risks for severe weather. Thinking the bulk of the daytime will be dry across the area given such warm mid-level temperatures. Stronger forcing for ascent will arrive towards the late afternoon and evening as stronger DCVA arrives with a few shortwaves rotating around the eastern periphery of the parent trough. Divergence aloft and mid- level convergence will increase in response and coupled with h5 height falls should lead to storm development along and just east of the I-25 corridor in closer proximity to where the developing surface low will form. Given general south to north winds through much of the profile, storm track will be southwest to northeast. This lines up with the mean wind flow and 0-3km and 0-6km BWD vectors. As storms track west of the area, outflow may creep east into the local area and provide the focus for additional thunderstorm development. Morning RAP guidance suggests a sharp drop-off of instability as you go west to east with the highest values generally along and west of a Valentine to Hayes Center line with a relative minimum closer to Highway 83 then another slight increase further east towards Highway 281. With this in mind, thinking the greatest potential for severe weather will remain across the western Sandhills into portions of the southern Panhandle and southwest Nebraska. Deep layer shear will be strong with 0-6km BWD values of 40-50 knots and MUCAPE values of around 3000 j/kg. Given the orientation of the surface trough and shear vectors, storms are expected to go upscale fairly quick and with such strong flow aloft, damaging winds will be the greatest threat with potentially a significant gust or two possible. Steep lapse rates will also be in place and hail will also be possible but given relatively low SB-LI values, lack of higher normalized CAPE, and high freezing/WBZ levels, believe this threat is lower. Thinking tornado potential is fairly low as well given high LCLs and lack of curvature in forecast hodographs. Will have to watch for the potential for back-building thunderstorms during the evening as the low-level jet kicks in. Though we've been fairly dry lately, training storms may lead to localized areas see heavy rainfall though flooding is not anticipated at this time. Trough axis clears the area to the north by late this evening and we should expect to see storms wind down around or shortly before Midnight tonight. Residual outflow/frontal boundary will split the CWA late tonight and make for a stark contrast in overnight lows. With the stronger flow from the low-level jet across the east, will see lows remain in the 70s with values in the 50s and 60s further west. Precisely where this boundary sets up is difficult to pin down but initial thoughts are near a North Platte to Ainsworth line. This frontal boundary will drift slowly back to the west and set up the area for a second round of strong to severe thunderstorms across the local area on Sunday as another disturbance moves through the area during the afternoon and a developing surface low sets up across northeast Colorado and rides the boundary to the north up through Nebraska into South Dakota. SPC highlights portions of western Nebraska in a SWO Day 2 Slight risk with most locations in general thunder or a Marginal risk. With continued warmth off the surface, capping should hold out until boundary layer mixing erodes the lingering inhibition and allows storms to develop. Continued strong flow aloft will allow strong deep-layer shear to be in place and with daytime heating, strong instability should once again develop. Initially, storms will be predominantly large hail and damaging wind producers given steep lapse rates and largely linear hodographs with limited tornado potential again due to elevated LCLs and limited SRH. High temperatures on Sunday will once again climb into the 90s for most if not all locations making for yet another hot day this weekend. .LONG TERM...(Sunday night through Friday) Issued at 407 AM CDT Sat Jun 6 2020 Beginning 12z Monday. The big wild card in the extended forecast is the evolution of the Gulf of Mexico tropical system. While local impacts from it are unlikely, its influence on the upper patter and progression of the troughing across the western CONUS will be something to watch. For now, models are in fairly good agreement that another disturbance will move into the area on Monday with a surface boundary associated with a surface low across the Canadian prairies moving into the area. This should lead to another period of scattered rain and thunderstorms across much of western Nebraska but also herald in a much cooler stretch of days this week with the last of the 90s being swept out and highs only reaching the 70s and 80s for much of the upcoming week. The threat for strong to severe storms will continue on Monday along this boundary though the greatest overlap of shear and instability may reside along or just east of the eastern row of counties. This will be a very fluid situation with some shifting of the focal point likely in the coming days. This trough and frontal boundary should sweep out much of the humidity and any threat from the tropical system leading to a stretch of benign weather for Tuesday and beyond. Temperatures will be much closer to normal for early June standards and precipitation chances will be limited with shortwave ridging building in through the week and surface high pressure expected to setup along the Gulf Coast. With dew points forecast to be in the 30s and 40s and highs in the 70s and 80s, it'll feel more like spring than summer. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 634 AM CDT Sat Jun 6 2020 Initial concern in the aviation forecast is the increasing southerly winds today. The latest guidance continues to trend higher with the projected winds, so we did push speeds up for this afternoon. The forecast falls in line with the upper limits of the guidance, but we didn't go too high as increasing upper level cloud cover may inhibit or at least slow the projected mixing this afternoon. Otherwise not much has changed with the anticipated severe weather late afternoon and evening. Where storms form, very large hail and extreme winds will be possible. The latest CAMS have backed off on coverage across most of our forecast area, but still we should still see a decent coverage of storms. At this point, KLBF looks to miss out until possibly late evening or overnight. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SHORT TERM...Jurgensen LONG TERM...Jurgensen AVIATION...Jacobs
Hazardous weather outlook, Jun 6, 11:28 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1128 AM CDT Sat Jun 6 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-071630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1128 AM CDT Sat Jun 6 2020 /1028 AM MDT Sat Jun 6 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Scattered severe thunderstorms are expected through this afternoon and evening across much of western and north central Nebraska. Any storms that form are capable of producing large hail, 1 inch in diameter or greater, damaging winds, and heavy rainfall. The area of greatest concern will generally be along and north of a line from Ogallala to Thedford to Brute. However, strong storms can from elsewhere. An isolated tornado cannot be ruled out for far northern nebraska near the South Dakota border. Stay tuned to later forecasts for more details regarding this threat. The warm, dry and windy conditions expected today will lead to a increased threat of large range fire spread in areas that have not seen much precipitation this spring. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Severe thunderstorms will be possible once again Sunday and Monday as the atmosphere remains unstable. Large hail and damaging wind would be expected with any storm that develops. The greatest risk of storms Sunday will be across northern Nebraska and south into the Sandhills. On Monday, the focus of severe weather moves east with the greatest chances along and east of a line from Hayes Center to Ainsworth to Butte. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 6, 9:03 AM CDT, 2 hours 39 minutes before
Special Weather Statement National Weather Service North Platte NE 903 AM CDT Sat Jun 6 2020 NEZ009-010-061445- Holt NE-Rock NE- 903 AM CDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK AND SOUTHWESTERN HOLT COUNTIES UNTIL 945 AM CDT... At 903 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles southeast of Long Pine to 11 miles southwest of Amelia. Movement was east at 25 mph. Dime size hail will be possible with these storms. Locations impacted include... Bassett, Atkinson, Stuart, Chambers, Newport, Amelia, Pony Lake and Sybrant. This includes the following highways... Highway 183 between mile markers 173 and 182. Highway 20 between mile markers 259 and 294. Highway 281 between mile markers 161 and 170. LAT...LON 4277 9921 4213 9849 4211 9915 4253 9964 TIME...MOT...LOC 1403Z 262DEG 21KT 4247 9959 4213 9915 CDC
Special weather statement, Jun 6, 9:47 AM CDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service North Platte NE 947 AM CDT Sat Jun 6 2020 NEZ009-010-061530- Holt NE-Rock NE- 947 AM CDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK AND NORTHWESTERN HOLT COUNTIES UNTIL 1030 AM CDT... At 946 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Newport to 11 miles southwest of Stuart. Movement was east at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Atkinson, Stuart, Newport and Dustin. This includes Highway 20 between mile markers 268 and 293. LAT...LON 4285 9903 4253 9877 4241 9923 4266 9943 TIME...MOT...LOC 1446Z 247DEG 13KT 4261 9933 4246 9925 CDC
Special weather statement, Jun 6, 10:39 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
1039 AM CDT Sat Jun 6 2020
NEZ071-061630-
Frontier NE-
1039 AM CDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER COUNTY UNTIL
1130 AM CDT...
At 1039 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stockville, or 14 miles southeast of Curtis, moving northeast at 25
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Eustis, Stockville, Medicine Creek Reservoir State Recreation Area,
Orafino and Dancing Leaf Earth Lodge.
LAT...LON 4046 10045 4070 10031 4070 9998 4062 9998
4044 10008 4043 10009 4042 10009 4036 10012
TIME...MOT...LOC 1539Z 209DEG 23KT 4050 10030
CDCLocal storm report, Jun 6, 11:15 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HEAVY RAIN 6 SW ATKINSON 42.47N 99.06W
06/06/2020 M0.70 INCH HOLT NE PUBLIC
PEA SIZE HAIL AND 30-40 MPH WINDS.
&&
RBOATWRISpecial weather statement, Jun 6, 11:28 AM CDT, 14 minutes before
Special Weather Statement National Weather Service North Platte NE 1128 AM CDT Sat Jun 6 2020 NEZ007-010-061715- Holt NE-Boyd NE- 1128 AM CDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN BOYD COUNTIES UNTIL 1215 PM CDT... At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Atkinson, or 11 miles northwest of O'Neill, moving northeast at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Spencer, Lynch, Gross, Bristow, Emmet, Spencer Dam, Midway, Scottville, Redbird State Wildlife Management Area and Anncar. This includes the following highways... Highway 20 between mile markers 299 and 301. Highway 281 between mile markers 191 and 216. Highway 12 between mile markers 127 and 141. LAT...LON 4246 9879 4259 9896 4299 9861 4280 9831 TIME...MOT...LOC 1628Z 226DEG 26KT 4257 9882 CDC
Local storm report, Jun 6, 11:35 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL ATKINSON 42.53N 98.98W
06/06/2020 M0.50 INCH HOLT NE CO-OP OBSERVER
&&
RBOATWRIThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:54 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 51 min |
| Jun 5, 10:18 PM CDT | Special Weather Statement | LBF | Dawes | 27 min |
| Jun 5, 10:54 PM CDT | Special Weather Statement | LBF | Deuel | 36 min |
| Jun 5, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 40 min |
| Jun 5, 11:44 PM CDT | Special Weather Statement | LBF | Garden | 31 min |
| Jun 5, 11:47 PM CDT | Special Weather Statement | LBF | Keith | 28 min |
| Jun 6, 12:15 AM CDT | Special Weather Statement | LBF | Keith | 45 min |
| Jun 6, 1:00 AM CDT | Special Weather Statement | LBF | Arthur, Grant | 60 min |
| Jun 6, 2:05 AM CDT | Special Weather Statement | LBF | McPherson | 55 min |
| Jun 6, 2:06 AM CDT | Special Weather Statement | LBF | Hooker | 54 min |
| Jun 6, 3:31 AM CDT | Special Weather Statement | LBF | Custer | 59 min |
| Jun 6, 4:31 AM CDT | Special Weather Statement | LBF | Custer | 59 min |
| Jun 6, 9:03 AM CDT | Special Weather Statement | LBF | Rock | 42 min |
| Jun 6, 9:29 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 61 min |
| Jun 6, 9:47 AM CDT | Special Weather Statement | LBF | Holt | 43 min |
| Jun 6, 10:30 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 60 min |
| Jun 6, 10:39 AM CDT | Special Weather Statement | LBF | Frontier | 51 min |
| Jun 6, 11:28 AM CDT | Special Weather Statement | LBF | Boyd | 47 min |
| Jun 6, 12:05 PM CDT | Areal Flood Advisory | LBF | Frontier | 118 min |
| Jun 6, 12:28 PM CDT | Special Weather Statement | LBF | Boyd | 17 min |
| Jun 6, 2:31 PM CDT | Special Weather Statement | LBF | Lincoln | 44 min |
| Jun 6, 3:02 PM CDT | Special Weather Statement | LBF | Arthur | 43 min |
| Jun 6, 3:07 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 28 min |
| Jun 6, 3:16 PM CDT | Special Weather Statement | LBF | McPherson | 14 min |
| Jun 6, 6:57 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins, Sheridan | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.